Open Access
26 September 2002 On an asymptotically linear elliptic Dirichlet problem
Zhitao Zhang, Shujie Li, Shibo Liu, Weijie Feng
Abstr. Appl. Anal. 7(10): 509-516 (26 September 2002). DOI: 10.1155/S1085337502207046


Under very simple conditions, we prove the existence of one positive and one negative solution of an asymptotically linear elliptic boundary value problem. Even for the resonant case at infinity, we do not need to assume any more conditions to ensure the boundness of the (PS) sequence of the corresponding functional. Moreover, the proof is very simple.


Download Citation

Zhitao Zhang. Shujie Li. Shibo Liu. Weijie Feng. "On an asymptotically linear elliptic Dirichlet problem." Abstr. Appl. Anal. 7 (10) 509 - 516, 26 September 2002.


Published: 26 September 2002
First available in Project Euclid: 14 April 2003

zbMATH: 1047.35047
MathSciNet: MR1932702
Digital Object Identifier: 10.1155/S1085337502207046

Primary: 35J65

Rights: Copyright © 2002 Hindawi

Vol.7 • No. 10 • 26 September 2002
Back to Top